Items where Journal is Journal of Endodontics

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: C | G | Z
Number of items: 3.

C

Chai, W.L.; Thong, Y.L. (2004) Cross-sectional morphology and minimum canal wall widths in C-shaped roots of mandibular molars. Journal of Endodontics, 30 (7). pp. 509-512. ISSN 0099-2399

G

Govindasamy, V.; Abdullah, A.N.; Ronald, V.S.; Musa, S.; Ab Aziz, Z.A.; Zain, R.B; Totey, S.; Bhonde, R.R.; Abu Kasim, N.H. (2010) Inherent differential propensity of dental pulp stem cells derived from human deciduous and permanent teeth. Journal of Endodontics, 36 (9). pp. 1504-1515. ISSN 0099-2399

Z

Zain, R.B.; Govindasamy, V.; Abdullah, A.N.; Ronald, V.S.; Musa, S.; Aziz, Z.A.C; Totey, S.; Bhonde, R.R.; Kasim, N.H. (2010) Inherent differential propensity of dental pulp stem cells derived from human deciduous and permanent teeth. Journal of Endodontics, 36 (9). pp. 1504-1515. ISSN 0099-2399

This list was generated on Sat Oct 25 16:44:24 2014 MYT.